# SDR SWAA2015052840109

- Difficulty date: May 14, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK WINDOW FRAME, E - F POST FASTENER HOLES, 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED POST IAW ACO.
